# SDR USAA060752

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB AT STRINGER 17R FROM STA 616 TO STA 639 CORRODED.  INSTALLED WEB PER BOEING DWG 65-47973 LEVEL 1 C53-107-01.  DEFECT SIZE:  2 INCHES.
